Author Itoh, Jin-ichi| Kiyohara, Kazuyoshi|
Published Date 2011/09
Publication Title Manuscripta Mathematica
Volume volume136
Issue issue1-2
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 2007-01
Publication Title Mathematical Journal of Okayama University
Volume volume49
Issue issue1
Content Type Journal Article